# SDR 9515339156

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 92274473
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUTO PRESSURIZATION SYSTEM FAILED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RELAY R2-55 AND OUTFLOW VALVE LINKAGE.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
